American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A23) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Greta Panova. Factorization of banded permutations. Proc. Amer. Math. Soc. 140 (2012) 3805-3812.
Abstract, references, and article information   
View Article: PDF

[2] Gilbert Strang. Groups of banded matrices with banded inverses. Proc. Amer. Math. Soc. 139 (2011) 4255-4264. MR 2823071.
Abstract, references, and article information   
View Article: PDF

[3] Mohan S. Putcha. Big cells and LU factorization in reductive monoids. Proc. Amer. Math. Soc. 130 (2002) 3507-3513. MR 1918826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Fuad Kittaneh. Commutator inequalities associated with the polar decomposition. Proc. Amer. Math. Soc. 130 (2002) 1279-1283. MR 1879948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. R. Sourour and Kunikyo Tang. Factorization of singular matrices . Proc. Amer. Math. Soc. 116 (1992) 629-634. MR 1097352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kung Hwang Kuo and Pei Yuan Wu. Factorization of matrices into partial isometries . Proc. Amer. Math. Soc. 105 (1989) 263-272. MR 977922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dragomir Ž. Đoković. Characterization of dilatations which are expressible as a product of three transvections or three reflections . Proc. Amer. Math. Soc. 92 (1984) 315-319. MR 759641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Randy Tuler. Detecting products of elementary matrices in ${\rm GL}\sb{2}({\bf Z}[\sqrt{d}])$ . Proc. Amer. Math. Soc. 89 (1983) 45-48. MR 706508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. K. Wimmer. A Jordan factorization theorem for polynomial matrices . Proc. Amer. Math. Soc. 75 (1979) 201-206. MR 532135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia